Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 307, NWS Shreveport, LA

November 11, 2012Columbia County, Lafayette County, Arkansas; 4 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Nov 11, 2012, 5:14 PM CST for Columbia County, Lafayette County, Arkansas; 4 parishes in Louisiana. It was in force for 61 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 11, 2012, 5:14 PM CST (23:14 UTC)
Expired
Nov 11, 2012, 6:15 PM CST
In force
61 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Columbia County, AR, Lafayette County, AR, Bossier Parish, LA, Caddo Parish, LA, Claiborne Parish, LA, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 82 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 11, 5:15 PM CSTTORNADOBelcher, LAA WEAK EF-0 TORNADO TOUCHED DOWN IN AN OPEN FIELD BETWEEN HIGHWAY 71 AND 3049 ON THE NORTH SIDE OF BELCHER. THIS TORNADO CONTINUED EAST NORTHEAST ACROSS OPEN FARMLAND TO NEAR THE END OF BELCHER RIVER ROAD AT ITS INTERSECTION WITH A LEVEE BEFORE CROSSING THE RE
Nov 11, 5:20 PM CSTTSTM WND DMG3 Se Bradley, ARTREE REPORTED DOWN ON COUNTY ROAD.
Nov 11, 5:20 PM CSTTORNADO4 Nnw Benton, LATHIS IS A CONTINUATION OF THE WEAK EF-0 TORNADO FROM EASTERN CADDO PARISH. THIS TORNADO REMAINED SPORATICALLY ON THE GROUND CROSSING OLD PLAIN DEALING ROAD TO HIGHWAY 3 NEAR ALDEN BRIDGE. LARGE TREE LIMBS WERE SNAPPED OFF A FEW TREES ON PEACE LANE AS WELL AS O
Nov 11, 5:25 PM CSTTSTM WND DMG1 Ne Belcher, LALARGE LIMBS WERE DOWNED ON BELCHER RIVER ROAD NEAR THE LEVEE.
Nov 11, 5:27 PM CSTTSTM WND DMG4 Nnw Benton, LALARGE LIMBS WERE DOWNED ON PEACE LANE.
Nov 11, 5:31 PM CSTTSTM WND DMG6 N Benton, LALARGE PINE TREE LIMBS WERE DOWNED ON THE WEST SIDE OF HIGHWAY 3 NEAR ALDEN BRIDGE ABOUT A HALF MILE SOUTH OF HIGHWAY 160.
Nov 11, 5:35 PM CSTTSTM WND DMG2 Wnw Benton, LATREES DOWN ON OLD PLAIN DEALING ROAD
Nov 11, 5:40 PM CSTTSTM WND DMG5 Ene Benton, LATREES DOWN ON BUTLER HILL ROAD
Nov 11, 6:00 PM CSTTSTM WND GST 504 Ene Benton, LA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 11, 12:53 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 11.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2012-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2012-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 389 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-571 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
389 m²/s²
0-3 km storm-relative helicity
482 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

754 
WUUS54 KSHV 112314
SVRSHV
ARC027-073-LAC015-017-027-119-120015-
/O.NEW.KSHV.SV.W.0307.121111T2314Z-121112T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
514 PM CST SUN NOV 11 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BOSSIER PARISH IN NORTHWEST LOUISIANA...
  NORTHWESTERN CADDO PARISH IN NORTHWEST LOUISIANA...
  NORTHWESTERN CLAIBORNE PARISH IN NORTHWEST LOUISIANA...
  NORTHERN WEBSTER PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF SPRINGHILL...
  COLUMBIA COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...WALDO...MCNEIL...MAGNOLIA...
  SOUTHERN LAFAYETTE COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 615 PM CST

* AT 514 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 7 MILES NORTHEAST OF CANFIELD TO PLAIN DEALING TO
  MOORINGSPORT...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
  STAMPS TO 13 MILES WEST OF SPRINGHILL TO 15 MILES NORTHWEST OF
  SHREVEPORT...AND MOVING NORTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BUCKNER...BUSSEY...TAYLOR...BENTON...WELCOME...SMITHLAND...
  CULLEN...MACEDONIA...SAREPTA...EMERSON...COTTON VALLEY...VILLAGE...
  SHONGALOO...ATLANTA AND HAYNESVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3310 9299 3286 9317 3256 9404 3287 9401
      3303 9387 3303 9380 3304 9383 3307 9383
      3330 9361 3346 9316 3345 9311 3339 9311
      3338 9298
TIME...MOT...LOC 2314Z 246DEG 37KT 3327 9349 3296 9362
          3266 9390

$$

15
2 follow-up statements
982 
WWUS54 KSHV 112352
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
552 PM CST SUN NOV 11 2012

LAC017-120000-
/O.CAN.KSHV.SV.W.0307.000000T0000Z-121112T0015Z/
CADDO LA-
552 PM CST SUN NOV 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR CADDO PARISH IS CANCELLED...

THE SEVERE THUNDERSTORMS HAVE EXITED NORTHERN CADDO PARISH.

LAT...LON 3310 9299 3286 9317 3265 9377 3294 9375
      3310 9350 3335 9341 3345 9317 3345 9311
      3339 9311 3338 9298
TIME...MOT...LOC 2350Z 246DEG 37KT 3340 9316 3313 9321
          3281 9350

$$

ARC027-073-LAC015-027-119-120015-
/O.CON.KSHV.SV.W.0307.000000T0000Z-121112T0015Z/
COLUMBIA AR-LAFAYETTE AR-CLAIBORNE LA-BOSSIER LA-WEBSTER LA-
552 PM CST SUN NOV 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CST
FOR LAFAYETTE AND COLUMBIA COUNTIES...AND WEBSTER...BOSSIER AND
CLAIBORNE PARISHES...

AT 552 PM CST...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM COLLEGE HILL TO
HORSEHEAD TO IVAN...OR ALONG A LINE EXTENDING FROM MCNEIL TO 11 MILES
SOUTH OF MAGNOLIA TO 15 MILES SOUTH OF SPRINGHILL...MOVING NORTHEAST
AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CALHOUN...LAUGHLIN...COTTON VALLEY...EMERSON...NOXOBE...SHONGALOO...
EBENEZER...VILLAGE...MEDLOCK...SPOTVILLE...LETON...HAYNESVILLE AND
ATLANTA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS WHICH HAVE DOWNED 
TREES ACROSS NORTHERN BOSSIER PARISH AND SOUTHERN MILLER AND LAFAYETTE 
COUNTIES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS!

&&

LAT...LON 3310 9299 3286 9317 3265 9377 3294 9375
      3310 9350 3335 9341 3345 9317 3345 9311
      3339 9311 3338 9298
TIME...MOT...LOC 2350Z 246DEG 37KT 3340 9316 3313 9321
          3281 9350

$$

15
340 
WWUS54 KSHV 120012
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
612 PM CST SUN NOV 11 2012

ARC073-LAC015-120020-
/O.CAN.KSHV.SV.W.0307.000000T0000Z-121112T0015Z/
LAFAYETTE AR-BOSSIER LA-
612 PM CST SUN NOV 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR LAFAYETTE COUNTY...AND BOSSIER
PARISH IS CANCELLED...

THESE SEVERE THUNDERSTORMS HAVE EXITED LAFAYETTE COUNTY ARKANSAS AND 
NORTHERN BOSSIER PARISH LOUISIANA. 

LAT...LON 3310 9299 3286 9317 3278 9345 3300 9348
      3309 9347 3345 9317 3345 9311 3339 9311
      3338 9298 3337 9298
TIME...MOT...LOC 0010Z 246DEG 37KT 3343 9301 3316 9306
          3285 9328

$$

ARC027-LAC027-119-120015-
/O.CON.KSHV.SV.W.0307.000000T0000Z-121112T0015Z/
COLUMBIA AR-CLAIBORNE LA-WEBSTER LA-
612 PM CST SUN NOV 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CST
FOR COLUMBIA COUNTY...AND WEBSTER AND CLAIBORNE PARISHES...

AT 610 PM CST...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MEDLOCK TO NOXOBE TO
LETON...OR ALONG A LINE EXTENDING FROM STEPHENS TO 12 MILES SOUTHEAST
OF MAGNOLIA TO 14 MILES WEST OF HOMER...MOVING NORTHEAST AT 45 MPH.

THESE STORMS CONTINUE TO WEAKEN...ALTHOUGH THEY MAY PRODUCED LOCALIZED 
DAMAGING WIND GUSTS DURING THE NEXT FEW MINUTES. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SPOTVILLE...HAYNESVILLE AND ATLANTA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3310 9299 3286 9317 3278 9345 3300 9348
      3309 9347 3345 9317 3345 9311 3339 9311
      3338 9298 3337 9298
TIME...MOT...LOC 0010Z 246DEG 37KT 3343 9301 3316 9306
          3285 9328

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 11, 3:45 PM CST, 1 hour 29 minutes earlier.

Area forecast discussion, Nov 11, 3:45 PM CST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
345 PM CST SUN NOV 11 2012

.DISCUSSION...
COLD FRONT NOW ALONG A LINE FROM DE QUEEN AR...TO MOUNT PLEASANT
TX...TO MINEOLA TX. CONVECTION HAS BEEN SLOW TO ORGANIZE...BUT
RADAR TRENDS HAVE SHOWN A GENERAL MOVE TOWARDS MORE ORGANIZATION.
THE FRONT AND ITS LINE OF CONVECTION ARE EXPECTED TO CONTINUE AN
EWD TREK TONIGHT...WITH MOST PRECIP EXITING THE REGION BY SUNRISE.
THE SEVERE THREAT IS EXPECTED TO REMAIN THROUGH THE DAYLIGHT
HOURS...BUT BEGIN DIMINISHING AS THE LINE MOVES INTO N CENTRAL
LA/S CENTRAL AR. WILL LIKELY BE CLEARING SOME OF THE COUNTIES OUT
OF THE TORNADO WATCH BEFORE SENDING THE AFTERNOON PACKAGE...AS THE
FRONT HAS MOVED THROUGH A GOOD PORTION OF NE TX/SE OK/SW AR. ALSO
LAKE WIND ADVISORY SLATED TO EXPIRE AT 4 PM WILL BE ALLOWED TO DO
SO...ALTHOUGH WE MAY CONTINUE TO SEE A FEW ISOLD GUSTS.

1032 SFC HIGH FCST TO SETTLE IN OVER THE REGION ON MONDAY...
WHICH WILL LIKELY LEAD TO US SEEING THE COLDEST MORNING OF THE
SEASON ON TUESDAY. A FREEZE WARNING MAY BE NEEDED FOR PORTIONS OF
THE AREA THAT HAVE NOT YET SEEN FREEZING TEMPERATURES. WILL HOLD
OFF FOR NOW...AND RE-EVALUATE NEXT PACKAGE ISSUANCE. A WEAK UPPER
TROF IS FCST TO MOVE ACROSS THE PLAINS LATE TUESDAY/EARLY
WEDNESDAY...LIKELY ONLY BRINGING SOME SCT CI ALONG WITH IT. SFC
HIGH PRESSURE TO REINFORCE ITSELF IN THE WAKE OF THE TROF...
CONTINUING TO KEEP OUR TEMPS BELOW SEASONAL NORMALS THROUGH THE
WORK WEEK.

NEAR-ZONAL FLOW ALOFT AND SFC LOW PRESSURE RETURNING TO THE PLAINS
WILL HELP OUR TEMPS TO REACH BACK TO NEAR NORMAL FOR THE WEEKEND...
WITH THE POSSIBILITY FOR SOME RAIN COMING BACK FOR THE LATTER HALF
OF THE WEEKEND. /12/

&&

.AVIATION...
A PRE FRONTAL TROUGH WITH NUMEROUS THUNDERSTORMS IS BEING OVERTAKEN
BY THE ADVANCING COLD FRONT AND STRETCHES FROM KHOT...TO KTXK...TO
KGGG. STRONGEST STORMS MAY BECOME SEVERE WITH DAMAGING WINDS OR
ISLTD TORNADOES AND AT THE LEAST...LOCALLY HEAVY RAINFALL WILL BE
AFFECTING MANY TERMINALS. THE COLD FRONT IS EXPECTED TO RAPIDLY MOVE
ACROSS THE CWA AND SHOULD BE EAST OF ALL TAF SITES BY 12/06Z. PRECIP
AND CLOUD COVER WILL GRADUALLY DECREASE FROM W TO E IN THE WAKE OF
THE FRONT AS NWLY WINDS BRING A COLD AND DRY AIR MASS INTO THE AREA.
/24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  48  62  36  64  37 /  60  10   0   0   0
MLU  53  61  35  61  35 /  90  20   0   0   0
DEQ  35  59  26  60  31 /  40  10   0   0   0
TXK  40  60  34  61  36 /  50  10   0   0   0
ELD  44  58  31  60  34 /  90  10   0   0   0
TYR  39  61  35  62  38 /  40  10   0   0   0
GGG  42  62  33  63  35 /  40  10   0   0   0
LFK  48  66  35  64  37 /  70  10   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR THE
     FOLLOWING ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR THE
     FOLLOWING ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR THE
     FOLLOWING ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR THE
     FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

12/24
Hazardous weather outlook, Nov 11, 11:52 AM CST, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1152 AM CST SUN NOV 11 2012

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-121200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1152 AM CST SUN NOV 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A STRONG UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT WILL
BRING WIDESPREAD THUNDERSTORMS TO THE FOUR STATE REGION TODAY AND
THIS EVENING...SOME OF WHICH MAY BE SEVERE. DAMAGING WINDS AND LOCALLY
HEAVY RAINFALL WILL BE THE MAIN THREATS...WHICH WILL OCCUR WITH
STORMS ALONG AND JUST AHEAD OF THE FRONT. HOWEVER...WITH MODERATE
INSTABILITY ACROSS THE REGION THIS AFTERNOON INTO THE EARLY
EVENING...ALONG WITH AMPLE DEEP LAYER SHEAR...AN ISOLATED TORNADO
CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TODAY...MAINLY FOR THE AFTERNOON
INTO THE EARLY EVENING.

12

In the hours before

Local storm report, Nov 11, 3:08 PM CST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
308 PM CST SUN NOV 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     5 ESE GILMER            32.70N 94.87W
11/11/2012                   UPSHUR             TX   PUBLIC

            LARGE TREE DOWN ON FM 1650

&&

25
Special weather statement, Nov 11, 4:00 PM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
400 PM CST SUN NOV 11 2012

ARZ060-061-112230-
HEMPSTEAD-NEVADA-
400 PM CST SUN NOV 11 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 430 PM CST...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     HEMPSTEAD AND NEVADA...

INCLUDING THE FOLLOWING LOCATIONS...
     BLEVINS...EMMET...HOPE...PERRYTOWN...PRESCOTT AND WASHINGTON...

AT 400 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR WASHINGTON...OR 7 MILES NORTH OF
HOPE...MOVING NORTHEAST AT 50 MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

15
Local storm report, Nov 11, 4:15 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
415 PM CST SUN NOV 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     JEFFERSON               32.76N 94.35W
11/11/2012                   MARION             TX   LAW ENFORCEMENT

            POWERLINES REPORTED DOWN.

&&

20
Special weather statement, Nov 11, 4:16 PM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
416 PM CST SUN NOV 11 2012

ARZ060-061-070>072-112300-
COLUMBIA-HEMPSTEAD-LAFAYETTE-MILLER-NEVADA-
416 PM CST SUN NOV 11 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 500 PM CST...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     COLUMBIA...HEMPSTEAD...LAFAYETTE...MILLER AND NEVADA...

INCLUDING THE FOLLOWING LOCATIONS...
     BODCAW...BRADLEY...BUCKNER...CANFIELD...DODDRIDGE...FOUKE...
     GARLAND...LEWISVILLE...ROSSTON...SMITHLAND...STAMPS...WALDO AND
     WILLISVILLE...

AT 416 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTH OF GARLAND TO 7 MILES NORTHWEST OF CANFIELD TO DODDRIDGE...OR
ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF LEWISVILLE TO 13
MILES SOUTHWEST OF LEWISVILLE TO 13 MILES EAST OF ATLANTA...MOVING
EAST NORTHEAST AT 35 MPH.

WINDS OF 40 TO 45 MPH ARE EXPECTED WITH THESE STORMS.

15
Local storm report, Nov 11, 4:49 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
449 PM CST SUN NOV 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     4 ESE BLOOMBURG         33.11N 94.00W
11/11/2012                   MILLER             AR   LAW ENFORCEMENT

            TREES DOWN NEAR THE COMMUNITY OF BRIGHT STAR

&&

12
Local storm report, Nov 11, 5:14 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
514 PM CST SUN NOV 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     11 SE TEXARKANA         33.36N 93.86W
11/11/2012                   MILLER             AR   LAW ENFORCEMENT

            TREE DOWN ALONG CR 13 NEAR GENOA

&&

12

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 3:38 AM CSTLake Wind AdvisorySHVColumbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more12 hr
Nov 11, 2:00 PM CSTSevere Thunderstorm WarningSHVHempstead, Howard30 min
Nov 11, 4:35 PM CSTSevere Thunderstorm WarningSHVLafayette, Miller40 min
Nov 11, 5:04 PM CSTTornado WarningSHVBossier, Caddo41 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2012Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.